# SDR SWAA013217

- Difficulty date: November 28, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 18,818 hours, 16,515 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bulkhead
- Part number: 6545808
- Condition: Punctured
- Location: Nlg W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND A .9 BY 1.6 HOLE PUNCTURED AT NLG W/W AFT BULKHEAD.  MX FERRY TO DAL AND REPAIRED BULKHEAD PER SWA RA.
